You Go Girl--(Congrats on the quitting smoking) I'm taking care of one addiction at a time. In fact my Gyn doc started me on the Wellbutrin to help me quit smoking--I never dreamed it would help so much with my withdrawals! 4 months smoke free is wonderful! Keep it up! Thanks for all your love and support!
N.O. Lady AKA Mystere
I wonder if I can take Celexa and Welbutrin at the same time, in addiction to my tabs, like an idiot, I started to smoke again. Stupid, Stupid, Stupid! LOL Now, not only do I sit and watch tv all night, I chain smoke! Atleast I was acommplishing some work before I statred smoking, now hardly any at all since I have the self imposed rule of only smoking at the fireplace, which by the way, is not close to the office at all.
Second Day of tapering. Feel anxious mostly, nothing besides the good old pain coming back. Good Luck everyone.
I am an 8th grader and i needed some questions answered to finish a project. I was wondering what happens in your body when you take Fiorinal. Also what are the withdrawl symptoms. Answer ASAP please. I appreciate your help greatly.
You might want to post your email ASK YOUR PARENTS FIRST!!!!! So that they can answer you directly. That way you can get your answers faster. Also there is another web page call
drugabuse.com. You might find your answers there. I would help but that is not my drug of choice. Just remember: JUST SAY NO! How many times have you heard that. Lots of people think that they can handle it, but it really handles you. You might want to sit down with your parents and read some of these posts. I only say with your parents becuase you might have some questions about stuff that you don't understand.
Good Luck on your project.
I am not aware of any benefit from oxygen for cluster headache. Ask your physician for some indomethacin, a non steroidal anti-inflammatory drug, which has a unique property for helping cluster headaches. It is important to know that there can be gastric problems with this drug, so one must be careful in protracted usage.
Please keep in mind that the 'Norco' may be CAUSING your cluster headaches. I was taking fiorinol & Percocets for over a year everyday and had previously NEVER had a migraine or cluster headache ever. Fot the last 4 months I would wake up with a migraine and would medicate myself 24/7. I has a migraine apon waking till bedtime. The only releif was sleep or taking meds (even so, they would only help for a couple hours).If I took too much medication, it would bring on a headache, If I took too little my headache would escalate. It has now been 4 days since I took a fiorinol (which my doctor dsays is notorious for rebound headaches) and 3 weeks since a percocet (though I AM on 24mg of methadone for narcotic addiction). I can confidently say that the Fiorinol and Percocet were CAUSING the excruciating headaches. In the last 4 days, I have only taken Naproxyn (prescription Ibuprophen).The headaches got worse at first but after the first 2 days, I stopped waking up with them and there would be more and more time between them. Its almost 12pm and I have not had a headache therefore have not needed any Naproxyn. This is revolutionary for me- I am not in constant pain causing me to be perpetually irritable. Maybe you should taper off the Norco and get some Naproxyn. Its a vicious cycle but you can break it and its SO worth it!
All the best, Robyn.